# SDR SWAA2023070355791

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS500C+9 LBL45 WL208.<[01] VERIFIED THAT SRM 53-00-52-1A-1 IS APPLICABLE.;[02] UPDATED MEASUREMENT TABLE.;[03] SEAT TRACK BEING REPLACED ON CUSTOMER CARD # TTG8Q00LF7RU. UPDATED MEASUREMENT TABLE.;[04] VERIFIED CORRECTION ACTION ITEM 2;3; AND MEASUREMENT TABLE; SEAT TRACK BEING REPLACED ON CUSTOMER CARD # TTG8Q00LF7RU; THIS CARD COMPLETED.
